Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant. Diagnosed with subchorionic hemorrhage. Having heavy bleeding, backpain, abdominal pain, leg cramps, dizziness. Suggestions?

i am seven weeks pregnant today and have been diagnosed with a subchorionic hemorrhage at 5 weeks and 4 days. Was never told the size but i bleed every day sometimes heavily sometimes just spotting. I also have constant back and abdominal pain with leg cramps and persistent dizziness. Driving is horrible as i feel like i am in labor all over again. the er doctor said i had a 95%chance of miscarriage but my other OBGYN ( which i don t enjoy talking to) said there is nothing too worry about even though i am in pain all day every day and the heartbeat was slow (80).
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility for miscarriage as you are having continuous bleeding and having constant pain.
You avoid journey and take complete bed rest.
You can go for progesterone supplementation with your doctor's advice.
If the bleeding and pain subsides with this, go for repeat scan. If the baby is viable and size of subchorionic hematoma decreases it is good.
If not it may end in miscarriage.

Take care.

Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Shanti Vennam's  Response

It looks like things are not going well with your pregnancy according to your symptoms. The heart rate is not significant here, it is the presence that is essential. Sometimes, a big sub-chorionic bleed may arrest after sometime with proper precautions, but, you should be extremely cautious about the situation now. Please take absolute bed rest, avoid all strenuous activity and sexual intercourse. Ask your doctor for the need of any hormonal supplementation which is usually given in such circumstances. Have regular follow up and take a second opinion if needed. Take a healthy diet ad plenty of fluids. Wish you good health.
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor